Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 75, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 27, 2014, 3:59 PM EDT for 4 counties in Indiana. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 3:59 PM EDT (19:59 UTC)
- Expired
- Jul 27, 2014, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Allen County, IN, DeKalb County, IN, Noble County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 43 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:06 PM EDT | TSTM WND DMG | Churubusco, IN | POWER LINE DOWN US 33 NEAR CHURBUSCO |
| Jul 27, 4:28 PM EDT | HAIL 0.75 | 4 Wnw Leo-Cedarville, IN | PENNY SIZE HAIL FOR 3 MINUTES ALONG WITH SMALL LIMBS DOWN |
| Jul 27, 4:31 PM EDT | TSTM WND GST 60 | 2 Ene Wallen, IN | INTERSECTION OF COLDWATER AND TILL ROADS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1652 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
577
WUUS53 KIWX 271959
SVRIWX
INC003-033-113-183-272045-
/O.NEW.KIWX.SV.W.0075.140727T1959Z-140727T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
359 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ALLEN COUNTY IN NORTHEAST INDIANA...
SOUTHWESTERN DE KALB COUNTY IN NORTHEAST INDIANA...
SOUTHEASTERN NOBLE COUNTY IN NORTHEAST INDIANA...
NORTHEASTERN WHITLEY COUNTY IN NORTHEAST INDIANA...
* UNTIL 445 PM EDT
* AT 354 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF TRI-LAKES...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CHURUBUSCO...HUNTERTOWN...GREEN CENTER...BLUE LAKE...EGE...ARI...
SWAN...LAOTTO...BUTLER CENTER...SAINT JOHNS AND WALLEN.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 310 AND
326.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4131 8498 4110 8513 4124 8550 4138 8540
TIME...MOT...LOC 1957Z 286DEG 24KT 4129 8542
HAIL...1.50IN
WIND...70MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:05 PM EDT, 54 minutes earlier.
Area forecast discussion, Jul 27, 3:05 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT SUN JUL 27 2014
.SYNOPSIS...
ISSUED AT 305 PM EDT SUN JUL 27 2014
SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT
DROP INTO THE LOWER GREAT LAKES. A FEW THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. MUCH COOLER AND DRIER AIR WILL
FILTER INTO THE REGION BEHIND THIS COLD FRONT TONIGHT INTO
MONDAY...WITH DRY CONDITIONS AND COOLER THAN NORMAL TEMPERATURES
EXPECTED FOR MUCH OF NEXT WEEK.
&&
.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
BROKEN CONVECTIVE LINE SEGMENTS/SUPERCELLS POTENTIALLY CONTAINING
LARGE HAIL AND DAMAGING WINDS REMAINS THE PRIMARY CONCERN THIS
AFTERNOON AS COLD FRONT ON LEADING EDGE OF COLD POCKET ALOFT EDGES
EAST OVER A VERY MOIST/UNSTABLE BOUNDARY LAYER. SVR WATCH 446 HAS
BEEN ISSUED FOR THE ENTIRE FA WITH CONVECTIVE LINE ALREADY INTO NW
INDIANA/SW LOWER MI AS OF 1830Z GIVEN MLCAPE EROSION WITH TEMPS
REACHING THE LOW/MID 80S ACROSS NORTHERN/WESTERN ZONES. RESULTING
SBCAPE RESERVOIR NEAR 3000 J/KG AMID 40-50 KNOTS OF DEEP LAYER
SHEAR FAVORS ORGANIZATION AND THIS HAIL/WIND THREAT. THE TORNADO
RISK REMAINS LOW GIVEN MEAGER 0-1 KM HELICITY/SHEAR VALUES.
OTHERWISE...EXPECT A FEW SHOWERS/EMBEDDED THUNDER TO LINGER
ACROSS MAINLY NORTHERN PORTIONS OF THE FA INTO THIS EVENING UNDER
A COMPACT CLOSED LOW FCST TO DROP SOUTHEAST THROUGH THE LOWER
LAKES FROM CENTRAL WI.
CAA REGIME IN DEEPENING NNW FLOW IN WAKE OF THIS VIGOROUS
SHORTWAVE/CDFNT SHOULD ENSURE DRY/MUCH COOLER WEATHER LATER TONIGHT
INTO MONDAY.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014
STEADY STATE AMPLIFIED FLW REGIME XPCD TO CONT THROUGH THIS
PD...ANCHORED OUT WEST BY UPR RIDGE EXTNDG NWD THROUGH SWRN CANADA
AND EAST BY DEEP UPR LOW CNTRD NR JAMES BAY. AS A RESULT XPC CONTD
DRY NWRLY LL FLW AND PLEASANT TEMPERATURES THROUGH THE PD.
SOME CONVOLUTED SUGGESTION IN SOME MED RANGE GUIDANCE OF TERTIARY
DISTURBANCES WRAPPING THROUGH THE BASE OF MID LVL THROUGH CNTRD
THROUGH THE ERN LAKES...PARTICULARLY THE OP GFS DEPICTION ON TUE/
WED. HWVR IT STANDS ALONE IN DROPPING A SW DISTURBANCE WELL SWD OF
ANY OTHER GUIDANCE. AS SUCH WILL HOLD W/DRY WX THROUGHOUT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1257 PM EDT SUN JUL 27 2014
IFR/LOW MVFR CIGS AT FWA ALONG LEFTOVER CONVERGENT MOISTURE
BOUNDARY SHOULD MIX OUT TO A HIGH MVFR/LOW VFR STRATOCU DECK
SHORTLY AFTER TAF ISSUANCE. SBN ALREADY WELL MIXED IN ADVANCE OF
IMPRESSIVE MID LVL TROUGH AXIS THAT WILL DROP SOUTHEAST INTO THE
AREA THIS AFTERNOON. EXPECT AT LEAST SCT CONVECTION TO DEVELOP ON
LEADING EDGE OF COLD POCKET ALOFT WITH TEMPO TSRA TIMING BASED
LARGELY ON LAST FEW HRRR ITERATIONS. STORMS COULD BECOME SEVERE
WITH LARGE HAIL/STRONG GUSTS...BETTER CHANCES AT FWA. A PERIOD OF
MAINLY VFR/DRY CONDITIONS EXPECTED IN WAKE OF CONVECTION LATE THIS
AFTERNOON/EVENING BEFORE LOW CLOUDS IN CAA/WRAP AROUND MOISTURE
REGIME SINK IN OVERNIGHT INTO MONDAY MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 7 PM CDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 8 PM EDT THIS EVENING THROUGH LATE
MONDAY NIGHT FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR LMZ043-046.
&&
SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 27, 8:35 AM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 835 AM EDT SUN JUL 27 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-281245- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-281245- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP BY THIS EVENING. DANGEROUS SWIMMING CONDITIONS WILL DEVELOP BY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST MONDAY THROUGH TUESDAY MORNING. DANGEROUS SWIMMING CONDITIONS WILL PERSIST MONDAY THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 27, 3:11 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
311 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL STEVENSVILLE 42.01N 86.52W
07/27/2014 E1.75 INCH BERRIEN MI PUBLIC
RELAYED BY EMA WITH VIDEO FOOTAGE OF HAIL TO GOLFBALL
SIZE FALLING
&&
FISHERLocal storm report, Jul 27, 3:13 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
313 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL NAPPANEE 41.44N 86.00W
07/27/2014 E1.25 INCH ELKHART IN PUBLIC
PICTURE OF LARGER THAN QUARTER SIZE HAIL ON NWS
FACEBOOK PAGE
&&
FISHERLocal storm report, Jul 27, 3:38 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 2 N NORTH WEBSTER 41.36N 85.70W
07/27/2014 M1.00 INCH KOSCIUSKO IN NWS OFFICE
&&
MLRSpecial weather statement, Jul 27, 3:42 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 PM EDT SUN JUL 27 2014 INZ012>015-272030- FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN- 342 PM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN PULASKI...SOUTHERN MARSHALL...NORTHERN FULTON AND SOUTHEASTERN STARKE COUNTIES... AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES WEST OF ROCHESTER...OR 8 MILES NORTHEAST OF WINAMAC...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ROCHESTER... DELONG... LEITERS FORD... TIOSA AND WALNUT... TALMA AND ATHENS... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING/800 PM CDT SUNDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4120 8609 4105 8610 4109 8651 4120 8655 TIME...MOT...LOC 1942Z 271DEG 25KT 4114 8649 JBALL
Special weather statement, Jul 27, 3:46 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 346 PM EDT SUN JUL 27 2014 INZ022-023-272030- CASS IN-MIAMI IN- 346 PM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN CASS AND WESTERN MIAMI COUNTIES... AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROYAL CENTER...OR 11 MILES NORTHWEST OF LOGANSPORT...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... MEXICO... LUCERNE... LEASES CORNER... METEA... ADAMSBORO... TWELVE MILE... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4091 8609 4074 8608 4081 8658 4090 8653 TIME...MOT...LOC 1946Z 272DEG 26KT 4085 8651 JBALL
Local storm report, Jul 27, 3:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL SOUTH BEND 41.68N 86.25W
07/27/2014 M1.25 INCH ST. JOSEPH IN TRAINED SPOTTER
&&
MLRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:50 AM EDT | Small Craft Advisory | IWX | 48 hr | |
| Jul 27, 4:57 AM EDT | Beach Hazards Statement | IWX | 48 hr | |
| Jul 27, 9:30 AM EDT | Special Weather Statement | IWX | Howard | 30 min |
| Jul 27, 10:06 AM EDT | Special Weather Statement | IWX | Grant | 24 min |
| Jul 27, 11:45 AM EDT | Special Weather Statement | IWX | Adams | 30 min |
| Jul 27, 2:21 PM EDT | Special Weather Statement | IWX | Saint Joseph | 24 min |
| Jul 27, 2:39 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 36 min |
| Jul 27, 2:48 PM EDT | Special Marine Warning | IWX | 42 min | |
| Jul 27, 3:12 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble, Whitley | 48 min |
| Jul 27, 3:18 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 42 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | IWX | Fulton | 48 min |
| Jul 27, 3:46 PM EDT | Special Weather Statement | IWX | Cass | 44 min |
| Jul 27, 3:49 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Noble | 41 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Noble, Whitley | 29 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 49 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Whitley | 36 min |
| Jul 27, 4:58 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 47 min |
| Jul 27, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 46 min |
| Jul 27, 5:26 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 49 min |
| Jul 27, 5:28 PM EDT | Special Weather Statement | IWX | Jay | 32 min |
| Jul 27, 6:27 PM EDT | Special Weather Statement | IWX | Huntington | 33 min |
| Jul 27, 7:46 PM EDT | Special Weather Statement | IWX | Wells | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.